Alert archive / Missouri / Areal Flood Warnings in 2011

Areal Flood Warning 2, NWS St. Louis, MO

April 26, 20119 counties in Missouri; 6 counties in Illinois

NWS St. Louis, MO issued this areal flood warning at Apr 26, 2011, 4:50 AM CDT for 9 counties in Missouri; 6 counties in Illinois. It was in force for 30 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 4:50 AM CDT (09:50 UTC)
Expired
Apr 27, 2011, 11:00 AM CDT
In force
30 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:30 AM CDTHEAVY RAIN 2.16Farmington, MO24 HOUR TOTAL. STORM TOTAL SO FAR 8.85 INCHES.
Apr 26, 6:00 AM CDTHEAVY RAIN 3.272 Sse Chester, IL24 HOUR TOTAL. TOTAL SINCE 6AM FRIDAY IS 9.33 INCHES.
Apr 26, 6:39 AM CDTHEAVY RAIN 5.4Alma, ILTOTAL RAINFALL SINCE FRIDAY
Apr 26, 7:52 AM CDTHEAVY RAIN 2.54Ste. Genevieve, MOTOTAL FOR THE PAST 24 HOURS.
Apr 26, 8:05 AM CDTHEAVY RAIN 2.46Nashville, IL24-HOUR TOTAL.
Apr 26, 8:13 AM CDTHEAVY RAIN 3.09Chester, IL24-HOUR TOTAL...4.32 INCHES OVER THE PAST 48 HOURS.
Apr 26, 8:15 AM CDTHEAVY RAIN 2.05Salem, IL24-HOUR TOTAL.
Apr 26, 8:17 AM CDTHEAVY RAIN 4.19Centralia, IL24-HOUR TOTAL...6.81 INCHES OVER THE PAST 5 DAYS.
Apr 26, 8:40 AM CDTHEAVY RAIN 2.21Kinmundy, IL24-HOUR TOTAL...4.6 INCHES THE PAST 4 DAYS.
Apr 26, 8:44 AM CDTHEAVY RAIN 2.9Kaskaskia, IL24-HOUR TOTAL...5.88 INCHES THE PAST 4 DAYS.
Apr 26, 8:51 AM CDTHEAVY RAIN 3.06Fredericktown, MO24-HOUR TOTAL...9.22 INCHES THE PAST 5 DAYS.
Apr 26, 8:55 AM CDTHEAVY RAIN 1.687 S Steelville, MO1.68 INCHES THE PAST 24 HOURS...4.91 INCHES THE PAST 6 DAYS.
Apr 26, 10:00 AM CDTHEAVY RAIN 2.96Steeleville, IL24-HOUR TOTAL.
Apr 27, 6:33 AM CDTHEAVY RAIN 2.6Lesterville, MO24-HOUR TOTAL...14.00 INCHES THE PAST 6 DAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WGUS43 KLSX 260950
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT TUE APR 26 2011

ILC027-121-133-157-163-189-MOC055-071-093-099-123-179-186-187-221-
261600-
/O.NEW.KLSX.FA.W.0002.110426T0950Z-110426T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MARION IL-
REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
450 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  MADISON COUNTY IN SOUTHEAST MISSOURI...
  MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
  WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1100 AM CDT

* AT 450 AM CDT...FLOODING OF LOW LYING AREAS CONTINUED ACROSS THE
  WARNED AREA. THIS WARNING REPLACES THE FLASH FLOOD WARNING THAT    
  WAS IN EFFECT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANTHONIES
  MILL...ANTONIA...BARNHART...BISMARCK...BONNE TERRE...BOURBON...
  CENTRALIA...CHESTER...CRYSTAL CITY...CUBA...DE SOTO...DESLOGE...
  FARMINGTON...FESTUS...FREDERICKTOWN...FREEBURG...HERCULANEUM...
  HILLSBORO...IRONTON...LEADWOOD...NASHVILLE...PEVELY...POTOSI...RED
  BUD...SALEM...SPARTA...STE. GENEVIEVE...STEELVILLE...SULLIVAN AND
  WATERLOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3706 9097 3720 9114 3750 9122 3754 9132
      3760 9117 3769 9117 3779 9154 3821 9154
      3850 8972 3883 8871 3848 8870 3847 8914
      3821 8915 3821 8959 3781 8969 3788 8993
      3765 9014 3732 9015 3727 9073 3705 9079

$$

CVKING
2 follow-up statements
459 
WGUS43 KLSX 261550
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT TUE APR 26 2011

ILC027-121-133-157-163-189-MOC055-071-093-099-123-179-186-187-221-
271600-
/O.EXT.KLSX.FA.W.0002.000000T0000Z-110427T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MARION IL-
REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
1050 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXTENDED THE

* FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  MADISON COUNTY IN SOUTHEAST MISSOURI...
  MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
  WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1100 AM CDT WEDNESDAY

* EMERGENCY MANAGEMENT...LOCAL LAW ENFORCEMENT....AND THE DEPARTMENT 
  OF TRANSPORTATION REPORTED FLOODING ACROSS THE WARNED AREA. THERE 
  HAVE BEEN NUMEROUS ROAD CLOSURES DUE TO FLOODING ACROSS SOUTHEAST 
  MISSOURI AND SOUTHWEST ILLINOIS DUE TO SEVERAL INCHES OF RAINFALL 
  OVER THE PAST FEW DAYS.  ADDITIONALLY...ANOTHER ROUND OF  
  RAIN AND AND THUNDERSTORMS IS EXPECTED TONIGHT.  THE RAIN MAY BE
  HEAVY AT TIMES.  THIS WILL KEEP RIVER AND STREAM LEVELS HIGH...AND
  NEW FLOODING MAY OCCUR DUE TO THE ADDITIONAL RAINFALL.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANTHONIES
  MILL...ANTONIA...BARNHART...BISMARCK...BONNE TERRE...BOURBON...
  CENTRALIA...CHESTER...CRYSTAL CITY...CUBA...DE SOTO...DESLOGE...
  FARMINGTON...FESTUS...FREDERICKTOWN...FREEBURG...HERCULANEUM...
  HILLSBORO...IRONTON...LEADWOOD...NASHVILLE...PEVELY...POTOSI...RED
  BUD...SALEM...SPARTA...STE. GENEVIEVE...STEELVILLE...SULLIVAN AND
  WATERLOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3706 9097 3720 9114 3750 9122 3754 9132
      3760 9117 3769 9117 3779 9154 3821 9154
      3850 8972 3883 8871 3848 8870 3847 8914
      3821 8915 3821 8959 3781 8969 3788 8993
      3765 9014 3732 9015 3727 9073 3705 9079

$$

CARNEY
922 
WGUS83 KLSX 270959
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 AM CDT WED APR 27 2011

ILC027-121-133-157-163-189-MOC055-071-093-099-123-179-186-187-221-
271600-
/O.CON.KLSX.FA.W.0002.000000T0000Z-110427T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MARION IL-
REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
459 AM CDT WED APR 27 2011

...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN FRANKLIN...
JEFFERSON...CRAWFORD...WASHINGTON...STE. GENEVIEVE...ST. FRANCOIS...
IRON...MADISON...REYNOLDS...MARION...SOUTHERN CLINTON...SOUTHERN ST.
CLAIR...MONROE...WASHINGTON AND RANDOLPH COUNTIES UNTIL 1100 AM
CDT...

AT 445 AM CDT...MANY STREAMS...CREEKS AND RIVERS WERE FLOODING LOW 
LYING LAND ACROSS THE WARNED AREA. NUMEROUS ROADS CONTINUED TO BE 
IMPACTED OR CLOSED DUE TO THE HIGH WATER. ADDITIONAL LIGHT TO 
MODERATE RAINFALL IS EXPECTED TODAY...WHICH WILL KEEP FLOOD WATERS 
FROM RECEDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3706 9097 3720 9114 3750 9122 3754 9132
      3760 9117 3769 9117 3779 9154 3821 9154
      3850 8972 3883 8871 3848 8870 3847 8914
      3821 8915 3821 8959 3781 8969 3788 8993
      3765 9014 3732 9015 3727 9073 3705 9079

$$

CVKING

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 26, 4:34 AM CDT, 16 minutes earlier.

Area forecast discussion, Apr 26, 4:34 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
434 AM CDT TUE APR 26 2011

.DISCUSSION...
/352 AM CDT TUE APR 26 2011/

SFC LOW OVER NERN MO/WEST CENTRAL IL WILL CONTINUE MOVING NEWD
TOWARD THE GRTLKS TODAY. SCT SHRA EXPECTED INVOF THE COLD CORE UPPER
LOW /NRN CWA/ AND NEAR A SFC CDFNT DURING THE AFTN /SERN CWA/. TIGHT
PRESSURE GRADIENT SHOULD PRODUCE WINDY CONDITIONS THIS
AFTN...ESPECIALLY ACROSS NERN MO AND WEST CENTRAL IL. PCPN CHCS
EXPAND FROM S TO N TONIGHT AS THE NEXT SYSTEM TAKES SHAPE OVER NRN
TX AND MOVES EWD. MODELS DEPICT A 850-700MB MCONV BAND LIFTING
THROUGH THE AREA TONIGHT WITH SEVERAL HUNDRED J/KG OF
MUCAPE...THEREFORE EXPECT TO SEE A BROAD AREA OF -SHRA WITH EMBEDDED
CONVECTIVE ELEMENTS. THIS ADDITIONAL RAINFALL WILL EXACERBATE AN
ONGOING FLASH FLOOD EVENT ACROSS THE SRN PART OF THE CWA. AFTER
COORDINATION WITH NEIGHBORING OFFICES...WILL EXTEND THE FLASH FLOOD
WATCH THROUGH 00Z THU FOR THIS AREA SINCE UP TO AN INCH OF RAIN IS
POSSIBLE. LOW LEVEL CAA...CLOUDY SKIES...AND FALLING H85
TEMPERATURES SHOULD KEEP HIGHS IN THE 50S TOMORROW. MODELS SEEM TO
SHOW AN INTERACTION BETWEEN CYCLONES OVER MN/IA/WI/IL AS THIS SYSTEM
LIFTS THROUGH MO AND INTERACTS WITH THE PREVIOUS SYSTEM STACKED OVER
THE UPPER MIDWEST...PRODUCING CYCLONIC FLOW ALOFT OVER THE CWA FOR
WED NIGHT AND THU. SHORTWAVES MOVING THROUGH THE FLOW MAY SUPPORT A
FEW SPRINKLES OR LIGHT RAIN SHOWERS...ESPECIALLY WITH DIURNAL
HEATING ON THU AFTN. SFC AND UPPER RIDGING THEN BUILD INTO THE
REGION ON FRI WITH TEMPERATURES WARMING INTO THE 70S. NO CHANGES
PAST 12Z FRI.

KANOFSKY

&&

.AVIATION...
/1155 PM CDT MON APR 25 2011/
SURFACE LOW BEGINNING TO LIFT OUT OF REGION...WITH DRY SLOT LIFTING
THROUGH TAF SITES. THIS HAS ALLOWED CIGS TO LIFT TO VFR...BUT SHOULD
SEE CIGS AT KUIN LOWER DOWN TO IFR...WITH REST OF SITES REMAINING
MVFR. THIS IS IN CONJUNCTION WITH WINDS PICKING UP FROM THE
SOUTHWEST AS COLD FRONT SLIDES THROUGH. BY MID MORNING...WINDS TO
BECOME GUSTY TO NEAR 25 KTS AT TIMES. CIGS TO BEGIN LIFTING AND
SCATTERING OUT. THEN WILL SEE MID AND HIGH CLOUD QUICKLY MOVE BACK
IN BY THIS EVENING AHEAD OF NEXT WEATHER SYSTEM.

SPECIFICS FOR KSTL...
DRY SLOT HAS ALLOWED CIGS TO LIFT TO VFR...BUT SHOULD SEE CIGS LOWER
BACK DOWN TO MVFR AS COLD FRONT SLIDES THROUGH AND WRAP AROUND
CLOUDS SLIDE BACK IN. WINDS TO PICK UP FROM THE SOUTHWEST WITH WINDS
BECOMING GUSTY TO NEAR 25 KTS AT TIMES. CIGS TO BEGIN LIFTING AND
SCATTERING OUT BY 20Z. THEN WILL SEE MID AND HIGH CLOUD QUICKLY MOVE
BACK IN BY THIS EVENING AHEAD OF NEXT WEATHER SYSTEM.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAWFORD MO-IRON
     MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE.
     GENEVIEVE MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLINTON IL-
     FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 25, 9:03 PM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT MON APR 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
903 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

RAIN AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE AREA...ESPECIALLY
THIS EVENING...WITH HEAVY RAIN AND FLASH FLOODING LIKELY ACROSS
PORTIONS OF SOUTHEAST MISSOURI INTO SOUTH CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN MISSOURI AND
SOUTHERN ILLINOIS TUESDAY THROUGH WEDNESDAY.

ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS...ALONG WITH ANY
OBSERVED RAINFALLS OF OVER AN INCH...TO THE NATIONAL WEATHER
SERVICE IN ST. LOUIS.

GLASS

In the hours before

Local storm report, Apr 25, 10:57 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     FLASH FLOOD      ELLINGTON               37.24N  90.97W
04/25/2011                   REYNOLDS           MO   NWS EMPLOYEE

            THE STREAM GAGE HEIGHT ON THE LOGAN CREEK IN ELLINGTON
            IS 13.15 FEET. THE SHERIFF REPORTS PORTIONS OF THE TOWN
            HAVE BEEN EVACUATED.

&&

FGLASS
Local storm report, Apr 26, 2:23 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     FLASH FLOOD      VANDALIA                38.98N  89.10W
04/26/2011                   FAYETTE            IL   LAW ENFORCEMENT

            MANY ROADS ACROSS THE COUNTY AFFECTED BY HIGH WATER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:23 PM CDTFlash Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more9 hr
Apr 25, 7:47 PM CDTSevere Thunderstorm WarningLSXWashington28 min
Apr 25, 9:00 PM CDTFlash Flood WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery6 hr

Nearby

Areal Flood Warnings in Missouri, 2011Areal Flood Warnings in Illinois, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.